# SDR SWAA2025033119861

- Difficulty date: March 30, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N442WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32459
- Aircraft time: 71,073 hours, 42,427 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EMERGENCY EXIT LIGHT COVER BROKEN<[01] R&R FWD ENTRY EMERGENCY EXIT LIGHT PER AMM 33-51-14.
